Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 24, Issue 2, Fall 1990  pp. 239-252.

Certain full group C*-algebras without proper projections

Authors Ronghui Ji (1) and Steen Pedersen (2)
Author institution: (1) Department of Mathematical Sciences Indiana University - Purdue University, 1125E 38 th St., Indianapolis, IN 46205, U.S.A.
(2) Department of Mathematics and Statistics Wright State University, Dayton, Ohio 45435, U.S.A.


Contents    Full-Text PDF